American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J10) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] D. Aiba and K. Yajima. Schr\"odinger equations with time-dependent strong magnetic fields. St. Petersburg Math. J. 25 (2014) 175-194.
Abstract, references, and article information   
View Article: PDF

[2] M. I. Isaev and R. G. Novikov. Stability estimates for recovering the potential by the impedance boundary map. St. Petersburg Math. J. 25 (2014) 23-41.
Abstract, references, and article information   
View Article: PDF

[3] O. Safronov. Absolutely continuous spectrum of a one-parameter family of Schr\"odinger operators. St. Petersburg Math. J. 24 (2013) 977-989.
Abstract, references, and article information   
View Article: PDF

[4] I. Kachkovskiĭ. Stein--Tomas theorem for a torus and the periodic Schr\"odinger operator with singular potential. St. Petersburg Math. J. 24 (2013) 939-948.
Abstract, references, and article information   
View Article: PDF

[5] Yu. V. Brezhnev. Elliptic solitons, Fuchsian equations, and algorithms. St. Petersburg Math. J. 24 (2013) 555-574.
Abstract, references, and article information   
View Article: PDF

[6] R. R. Gadyl′shin and I. Kh. Khusnullin. Schrödinger operator on the axis with potentials depending on two parameters. St. Petersburg Math. J. 22 (2011) 883-894. MR 2798766.
Abstract, references, and article information   
View Article: PDF

[7] R. G. Shterenberg. On the structure of the lower edge of the spectrum of the periodic magnetic Schrödinger operator with small magnetic potential. St. Petersburg Math. J. 17 (2006) 865-873. MR 2241429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. Bentosela, Ph. Briet and L. Pastur. Spectral analysis of the generalized surface Maryland model. St. Petersburg Math. J. 16 (2005) 923-942. MR 2117447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. G. Shterenberg. An example of a periodic magnetic Schrödinger operator with degenerate lower edge of the spectrum. St. Petersburg Math. J. 16 (2005) 417-422. MR 2068347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. Bruneau, A. Pushnitski and G. Raikov. Spectral shift function in strong magnetic fields. St. Petersburg Math. J. 16 (2005) 181-209. MR 2069004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1